# SDR UPS99830789

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 975329424
- Condition: Cracked
- Location: Ws 254.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT WING L/E ABOVE AND FWD OF THE NR 3 PYLON CUTOUT STA FS 254.25, THE RIB FWD ATTACH CLIP WAS CRACKED.  REMOVED, FABRICATED AND REPLACED THE CLIP IAW DWG 9753294 AND SRM 51-1-20D.
